MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_WITH LOUPE ATTACHMENT AND INTRODUCER_SPINAL ANAESTHESIA

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_WITH LOUPE ATTACHMENT AND INTRODUCER_SPINAL ANAESTHESIA
Model Number 141151-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Original text (france): le (b)(6) 2024 matin, l'anesthésiste réalise une rachi anesthésie chez une patiente qui a déjà eu une chirurgie du rachis (sans pose de matériel).Lors de la réalisation de la rachi anesthésie sensation de tissu sous cutanée dur et rippant lors de l'avancé de l'aiguille probablement en rapport avec la fibrose post opération.Sensation de dureté importante au bout de l'aiguille de l'anesthésiste en rapport avec un contact osseux.Retrait de l'aiguille pour réorientation.Constatation qu'il manque une partie importante de l'aiguille, le médecin en déduit donc que le reste est à l'intérieur de la patiente.Annulation de l'opération et report afin de la prendre en charge et retirer sous scanner ce corps étranger.Lors du scanner diagnostique : bout de l'aiguille en contact avec le processus transverse gauche de l5 et l'autre extrémité dans le tissu adipeux à 4 cm sous la surface de la peau.Succès de l'intervention du radiologue qui a réalisé l'ablation de l'aiguille sous anesthésie locale guidée par scanner.Translation text (english): on the morning of (b)(6) 2024, the anaesthetist performed a rachi anaesthesia on a patient who had already undergone spinal surgery (without the use of equipment).When performing the rachi anesthesia, the patient experienced a sensation of hard subcutaneous tissue that rippled when the needle was advanced, probably due to postoperative fibrosis.Sensation of significant hardness at the tip of the anaesthetist's needle, related to bone contact.Needle withdrawn for reorientation.A large part of the needle is found to be missing, so the doctor deduces that the rest is inside the patient.The operation was cancelled and postponed so that the foreign body could be removed under scan.On diagnostic scan: tip of needle in contact with left transverse process of l5 and other end in adipose tissue 4 cm below skin surface.Successful intervention by the radiologist, who removed the needle under ct-guided local anaesthetic.
 
Additional Manufacturer Narrative
Event took place in france.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This is an inital and fu1 report - combined.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
SPROTTE®
Common Device Name
SPROTTE®_WITH LOUPE ATTACHMENT AND INTRODUCER_SPINAL ANAESTHESIA
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str.7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key20652216
Report Number9611612-2024-00027
Device Sequence Number6681424
Product Code BSP
UDI-Device Identifier04048223107584
UDI-Public04048223107584
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number141151-27A
Device Catalogue Number141151-27A
Device Lot Number1525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown